It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-22-2009, 07:47 PM   #1
Junior Member
(female)
 
Join Date: Apr 2009
Location: Florida
Posts: 29
Luvmydogs6 HB User
Hypo, are these normal side affects?

My memory has been terrible lately. I can go out of the room to get something and quickly forget. I also have some serious confusion going on. My son has picked up on these things with me and is very worried and thinks there is something very wrong with me. I sometimes think I am going crazy! I am worried the way I feel with start making me depressed and I do not want to go there! I also have been slowly gaining some weight with my diet the same as it always was, if anything I am eating less. I have gained 25 lbs in the past two years and have tried all kinds of exercising, only to gain another pound! Is this all part of being Hypo?

I have no endo in my area since it is rural and have not had any bloodwork done in a year. I have been going to a walkin place the last four years since I moved here and they just keep renewing my same prescript. I did have bloodwork done in the past with them, but not in the last year. I am currently on 75mcg of Synthroid. I was on Levoxyl for 5 years before that.

PLEASE HELP!
Thanx in advance!

ps: I also feel very fatigued all the time and have absolutely no energy. My concentration and comprehension is not that great either.
I wish I had stayed hyper!

Last edited by Luvmydogs6; 08-22-2009 at 08:13 PM.

 
Sponsors Lightbulb
   
Old 08-23-2009, 02:01 AM   #2
Facilitator
(female)
 
Join Date: Aug 2007
Location: Finland
Posts: 3,295
FinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB UserFinnMaid HB User
Re: Hypo, are these normal side affects?

You really need to have your labs taken to see if your levels are off (and they very probably are) - sounds like you are insufficiently treated. Post you results here when you get them and we can comment more Make sure you get at least TSH and FT4 tested (FT3 would also be great )

Last edited by FinnMaid; 08-23-2009 at 02:01 AM.

 
Sponsors Lightbulb
   
Old 08-23-2009, 10:26 AM   #3
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,341
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Hypo, are these normal side affects?

I agree with FinnMaid. These aren't "side effects", they're symptoms... and they're never "normal".

Your dose is very likely too small. Get your levels checked. If the MD says they're normal and you don't need a med increase, get another opinion.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Was wondering, what are your worst side affects to being HYPO? Luvmydogs6 Thyroid Disorders 48 11-24-2009 06:02 AM
Low FT4 Low TSH, High T3 uptake, low cortisol ?diagnosis? kathryn32940 Thyroid Disorders 19 04-08-2008 08:59 AM
Hypo but Anxious HypoTSH Thyroid Disorders 19 01-21-2008 11:24 PM
Anyone with Hypo/Hyperthyroid also suddenly get high blood pressure? kerry4 Thyroid Disorders 12 08-31-2007 10:51 AM
Please Someone Answer This Does It Sound Like Hypo? niecsey Thyroid Disorders 15 08-23-2005 11:47 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!